Asymptotic direction in random walks in random environment revisited release_4q6bbq47pza6xivz3vgedtriba

by Alexander Drewitz, Alejandro F. Ramírez

Published in Brazilian Journal of Probability and Statistics by Institute of Mathematical Statistics.

Volume 24p212-225 (2010)

Archived Files and Locations

application/pdf  211.8 kB
file_d4mukrmrybcnblmwpnnli4tmnq
web.archive.org (webarchive)
www.mat.uc.cl (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2010
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In ISSN ROAD
In Keepers Registery
ISSN-L:  0103-0752
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 51990d49-c46c-42e4-88af-68bc12a910d6
API URL: JSON